# SDR 2006UALA00697

- Difficulty date: April 16, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS A DENT OUT OF LIMITS 11 INCHES FROM BOTTOM AND 20 INCHES FROM FWD SIDE.  INSTALLED EXTERNAL SKIN DOUBLER REPAIR PER SRM 52-00-01.
